MathSciNet Relay Station
MathSciNet bibliographic data
MR1714065 (2000g:58039) 58J37 (58J35 58J40)
Mooers, Edith A. Heat kernel asymptotics on manifolds with conic singularities. J. Anal. Math. 78 (1999), 1–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement